# SDR DL72S953292

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Ballast
- Condition: Failed
- Location: Cabin
- Component: 036405
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER STOPPING AT GATE AND DEPLANING, SMOKE STARTED COMING OUT OF OVERHEAD PANEL ABOVE 21A.  PULLED ALL CABIN LIGHTING C/BS.  FOUND CEILING LIGHT BALLAST BETWEEN 21 AND 22 ABC BURNT UP.  DISCONNECTED SAME FWD TOMCO AND PLACED PER MEL 33-00-02.  BALLAST WAS SUBSEQUENTLY REPLACED, OPERATION NORMAL.
